Translator Disclaimer
2014 FIXED POINTS FOR MULTIVALUED CONTRACTIONS IN $b$-METRIC SPACES WITH APPLICATIONS TO FRACTALS
Cristian Chifu, Gabriela Petruşel
Taiwanese J. Math. 18(5): 1365-1375 (2014). DOI: 10.11650/tjm.18.2014.4137

Abstract

The purpose of this paper is to present some fixed point results for multivalued operators in b-metric spaces endowed with a graph, as well for multivalued fractals in $b$-metric spaces, ussing contractive conditions of Ćirić type with respect to the functional $H$.

Citation

Download Citation

Cristian Chifu. Gabriela Petruşel. "FIXED POINTS FOR MULTIVALUED CONTRACTIONS IN $b$-METRIC SPACES WITH APPLICATIONS TO FRACTALS." Taiwanese J. Math. 18 (5) 1365 - 1375, 2014. https://doi.org/10.11650/tjm.18.2014.4137

Information

Published: 2014
First available in Project Euclid: 10 July 2017

zbMATH: 1357.54031
MathSciNet: MR3265067
Digital Object Identifier: 10.11650/tjm.18.2014.4137

Subjects:
Primary: 47H04, 47H10, 54H25

Rights: Copyright © 2014 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.18 • No. 5 • 2014
Back to Top